# SDR CA190528002

- Difficulty date: May 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,206 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAN PAN DECLARED DUE TO A RIGHT GEN DRIVE MSG. FLIGHT RETURNING. NO OVERWEIGHT LANDING CONCERNS.  RESOLUTION REPLACED R/H ENG IDG AS PER AMM 24-11-01-404-002-004, CHECK`S SERVICEABLE. (TC# 20190528002)
